Der Satz von Bonnet für (k + 1)-Regelflächen.

H. Hagen

Monatshefte für Mathematik (1983)

  • Volume: 95, page 197-202
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hagen, H.. "Der Satz von Bonnet für (k + 1)-Regelflächen.." Monatshefte für Mathematik 95 (1983): 197-202. <>.

author = {Hagen, H.},
journal = {Monatshefte für Mathematik},
keywords = {ruled surfaces; striction line},
pages = {197-202},
title = {Der Satz von Bonnet für (k + 1)-Regelflächen.},
url = {},
volume = {95},
year = {1983},

AU - Hagen, H.
TI - Der Satz von Bonnet für (k + 1)-Regelflächen.
JO - Monatshefte für Mathematik
PY - 1983
VL - 95
SP - 197
EP - 202
KW - ruled surfaces; striction line
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.